Alert archive / New Mexico / Snow Advisories in 2005
Snow Advisory 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this snow advisory at Dec 2, 2005, 4:33 AM MST. It took effect at Dec 2, 2005, 6:00 PM MST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 4:33 AM MST (11:33 UTC)
- In effect from
- Dec 2, 2005, 6:00 PM MST
- Expired
- Dec 2, 2005, 9:14 PM MST
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KABQ 021133 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 AM MST FRI DEC 2 2005 ...WINTER STORM TO AFFECT PORTIONS OF NORTHERN AND WESTERN MOUNTAINS FROM THIS EVENING INTO SATURDAY MORNING... .STRONG WINDS ALOFT COUPLED WITH INCREASING PACIFIC MOISTURE AND SEVERAL UPPER DISTURBANCES WILL COMBINE TO PRODUCE SNOW ACROSS THE WESTERN AND NORTHERN MOUNTAINS OF NEW MEXICO. SNOW WILL BE LIGHT AT FIRST AND INCREASE IN INTENSITY LATER TONIGHT AND TOWARDS SATURDAY MORNING. ELEVATIONS ABOVE 8500 FEET AND WESTWARD FACING SLOPES WILL BE FAVORED TO RECEIVE AS MUCH AS A FOOT OF SNOWFALL. STRONG WESTERLY WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SNOW GREATLY RESTRICTING VISIBILITIES. NMZ002-004-021800- /O.UPG.KABQ.WS.A.0001.051203T0100Z-051203T1800Z/ /O.NEW.KABQ.WS.W.0001.051203T0100Z-051203T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 433 AM MST FRI DEC 2 2005 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL BEGIN THIS EVENING WITH SNOW LEVELS GRADUALLY LOWERING THROUGH THE NIGHT. THE APPROACHING AIRMASS WILL BE MOIST ENOUGH TO GENERATE SIGNIFICANT PRECIPITATION AS IT IS LIFTED OVER THE NORTHERN MOUNTAINS ALONG AND NEAR THE COLORADO BORDER. HOWEVER THE AIRMASS IS NOT PARTICULARLY COLD WHICH WILL LIMIT SNOW ACCUMULATIONS TO ELEVATIONS NEAR AND ABOVE 7500 FEET MSL. THE SOUTHERN EXTENSION OF THE SAN JUAN MOUNTAINS IN RIO ARRIBA COUNTY COULD SEE THE MOST SNOWFALL...LOCALLY UP TO A FOOT OF NEW SNOW IS POSSIBLE ON WEST FACING SLOPES NEAR AND ABOVE 8500 FEET MSL. HIGH ELEVATION COMMUNITIES IN NORTHERN RIO ARRIBA COUNTY MAY RECEIVE 4 TO 8 INCHES OF SNOWFALL FROM THIS STORM SYSTEM. FURTHER EAST IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS... SIGNIFICANT SNOWFALL AMOUNTS OF OF 4 TO 8 INCHES WITH ISOLATED AMOUNTS OF 10 INCHES ACROSS WEST FACING SLOPES ARE EXPECTED. THE CITY OF SANTA FE AND THE SURROUNDING VICINITY BELOW 7500 FEET COULD SEE 1 TO 3 INCHES. COMMUNITIES ACROSS THE HIGHER ELEVATIONS IN THE JEMEZ MOUNTAINS COULD POSSIBLY RECEIVE AMOUNTS OF 2 TO 5 INCH RANGE. STRONG WESTERLY WINDS OF 25 TO 40 MPH WILL PRODUCE AREAS OF BLOWING SNOW FREQUENTLY LOWERING VISIBILITIES TO LESS THAN ONE MILE AND POSSIBLY BELOW ONE QUARTER MILE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TRAVEL IS DISCOURAGED. ROADS WILL BE SNOW PACKED AND HAZARDOUS...AND MAY BE CLOSED. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269. $$ NMZ008-021800- /O.NEW.KABQ.SN.Y.0002.051203T0100Z-051203T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 433 AM MST FRI DEC 2 2005 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. TOTAL SNOW AMOUNTS OF 3 TO 5 INCHES WITH ISOLATED HIGHER AMOUNTS WILL FAVOR THE WEST FACING SLOPES OF THE CHUSKA MOUNTAINS. LESSOR AMOUNTS OF 1 TO 3 INCHES ARE ANTICIPATED ACROSS THE REMAINDER OF THE WEST CENTRAL MOUNTAINS ESPECIALLY ALONG THE RIDGE OF THE CONTINENTAL DIVIDE MAINLY ABOVE 7500 FEET. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ 49
3 follow-up statements
000 WWUS45 KABQ 021751 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1051 AM MST FRI DEC 2 2005 ...WINTER STORM TO AFFECT PORTIONS OF NORTHERN AND WESTERN MOUNTAINS FROM THIS EVENING INTO SATURDAY MORNING... .STRONG WINDS ALOFT COUPLED WITH INCREASING PACIFIC MOISTURE AND SEVERAL UPPER DISTURBANCES WILL COMBINE TO PRODUCE SNOW ACROSS THE WESTERN AND NORTHERN MOUNTAINS OF NEW MEXICO. SNOW WILL BE LIGHT AT FIRST AND INCREASE IN INTENSITY LATER TONIGHT AND TOWARDS SATURDAY MORNING. ELEVATIONS ABOVE 8500 FEET AND WESTWARD FACING SLOPES WILL BE FAVORED TO RECEIVE AS MUCH AS A FOOT OF SNOWFALL. STRONG WESTERLY WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SNOW GREATLY RESTRICTING VISIBILITIES. NMZ002-004-022300- /O.CON.KABQ.WS.W.0001.051203T0100Z-051203T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 1051 AM MST FRI DEC 2 2005 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. SNOW WILL BEGIN THIS EVENING WITH SNOW LEVELS GRADUALLY LOWERING THROUGH THE NIGHT. THE APPROACHING AIRMASS WILL BE MOIST ENOUGH TO GENERATE SIGNIFICANT PRECIPITATION AS IT IS LIFTED OVER THE NORTHERN MOUNTAINS ALONG AND NEAR THE COLORADO BORDER. HOWEVER THE AIRMASS IS NOT PARTICULARLY COLD WHICH WILL LIMIT SNOW ACCUMULATIONS TO ELEVATIONS NEAR AND ABOVE 7500 FEET MSL. THE SOUTHERN EXTENSION OF THE SAN JUAN MOUNTAINS IN RIO ARRIBA COUNTY COULD SEE THE MOST SNOWFALL...LOCALLY UP TO A FOOT OF NEW SNOW IS POSSIBLE ON WEST FACING SLOPES NEAR AND ABOVE 8500 FEET MSL. HIGH ELEVATION COMMUNITIES IN NORTHERN RIO ARRIBA COUNTY MAY RECEIVE 4 TO 8 INCHES OF SNOWFALL FROM THIS STORM SYSTEM. FURTHER EAST IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS... SIGNIFICANT SNOWFALL AMOUNTS OF OF 4 TO 8 INCHES WITH ISOLATED AMOUNTS OF 10 INCHES ACROSS WEST FACING SLOPES ARE EXPECTED. THE CITY OF SANTA FE AND THE SURROUNDING VICINITY BELOW 7500 FEET COULD SEE 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS OVER THE EASTERN FOOTHILLS. COMMUNITIES ACROSS THE HIGHER ELEVATIONS IN THE JEMEZ MOUNTAINS COULD POSSIBLY RECEIVE AMOUNTS OF 2 TO 5 INCH RANGE. STRONG WESTERLY WINDS OF 25 TO 40 MPH WILL PRODUCE AREAS OF BLOWING SNOW FREQUENTLY LOWERING VISIBILITIES TO LESS THAN ONE MILE AND POSSIBLY BELOW ONE QUARTER MILE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ008-022300- /O.CON.KABQ.SN.Y.0002.051203T0100Z-051203T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 1051 AM MST FRI DEC 2 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. TOTAL SNOW AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED HIGHER AMOUNTS WILL FAVOR THE WEST FACING SLOPES OF THE CHUSKA MOUNTAINS. LESSOR AMOUNTS OF 1 TO 3 INCHES ARE ANTICIPATED ACROSS THE REMAINDER OF THE WEST CENTRAL MOUNTAINS ESPECIALLY ALONG THE RIDGE OF THE CONTINENTAL DIVIDE MAINLY ABOVE 7500 FEET. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ 23
000 WWUS45 KABQ 022216 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MST FRI DEC 2 2005 ...WINTER STORM TO AFFECT PORTIONS OF NORTHERN AND WESTERN MOUNTAINS FROM THIS EVENING INTO SATURDAY MORNING... .STRONG WINDS ALOFT COUPLED WITH INCREASING PACIFIC MOISTURE AND SEVERAL UPPER DISTURBANCES WILL COMBINE TO PRODUCE SNOW ACROSS THE WESTERN AND NORTHERN MOUNTAINS OF NEW MEXICO. SNOW WILL BE LIGHT AT FIRST AND INCREASE IN INTENSITY LATER TONIGHT AND TOWARDS SATURDAY MORNING. ELEVATIONS ABOVE 8500 FEET AND WESTWARD FACING SLOPES WILL BE FAVORED TO RECEIVE AS MUCH AS A FOOT OF SNOWFALL ALONG THE COLORADO BORDER. STRONG WESTERLY WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SNOW GREATLY RESTRICTING VISIBILITIES. NMZ002-004-030500- /O.CON.KABQ.WS.W.0001.051203T0100Z-051203T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 316 PM MST FRI DEC 2 2005 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. SNOW WILL BEGIN THIS EVENING WITH SNOW LEVELS GRADUALLY LOWERING THROUGH THE NIGHT. THE APPROACHING AIRMASS WILL BE MOIST ENOUGH TO GENERATE SIGNIFICANT PRECIPITATION AS IT IS LIFTED OVER THE NORTHERN MOUNTAINS ALONG AND NEAR THE COLORADO BORDER. HOWEVER THE AIRMASS IS NOT PARTICULARLY COLD WHICH WILL LIMIT SNOW ACCUMULATIONS TO ELEVATIONS NEAR AND ABOVE 7500 FEET MSL. THE SOUTHERN EXTENSION OF THE SAN JUAN MOUNTAINS IN NORTHERN RIO ARRIBA COUNTY COULD SEE THE MOST SNOWFALL...LOCALLY UP TO A FOOT OF NEW SNOW IS POSSIBLE ON WEST FACING SLOPES ABOVE 8500 FEET MSL NEAR THE COLORADO BORDER. HIGH ELEVATION COMMUNITIES IN NORTHERN RIO ARRIBA COUNTY MAY RECEIVE 4 TO 8 INCHES OF SNOWFALL FROM THIS STORM SYSTEM. FURTHER EAST IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS... SIGNIFICANT SNOWFALL AMOUNTS OF OF 4 TO 8 INCHES WITH ISOLATED AMOUNTS UP TO 10 INCHES ACROSS WEST FACING SLOPES ARE EXPECTED ALONG THE COLORADO BORDER. THE CITY OF SANTA FE COULD SEE RAIN AND SNOW SHOWERS WITH LIGHT ACCUMULATIONS IN THE EASTERN FOOTHILLS. HIGHER ELEVATIONS IN THE JEMEZ MOUNTAINS SHOULD SEE LESS MOISTURE AND WARMER TEMPERATURES...THEREFORE LESSER SNOW AMOUNTS...MOST LIKELY IN THE 2 TO 4 INCH RANGE. STRONG WESTERLY WINDS OF 25 TO 35 MPH WILL PRODUCE AREAS OF BLOWING SNOW LOWERING VISIBILITIES TO LESS THAN ONE MILE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ008-030500- /O.CON.KABQ.SN.Y.0002.051203T0100Z-051203T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 316 PM MST FRI DEC 2 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST SATURDAY. TOTAL SNOW AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED HIGHER AMOUNTS WILL FAVOR THE WEST FACING SLOPES OF THE CHUSKA MOUNTAINS AND HIGHER ELEVATIONS NORTH OF INTERSTATE 40. LESSOR AMOUNTS OF 1 TO 3 INCHES ARE ANTICIPATED ACROSS THE REMAINDER OF THE WEST CENTRAL MOUNTAINS ESPECIALLY ALONG THE RIDGE OF THE CONTINENTAL DIVIDE MAINLY ABOVE 7500 FEET. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ 23
000 WWUS45 KABQ 030414 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 914 PM MST FRI DEC 2 2005 ...WINTRY CONDITIONS COMING TO THE NORTHERN MOUNTAINS TONIGHT INTO SATURDAY MORNING... .PACIFIC MOISTURE RIDING EASTWARD WITH A STRONG WIND FLOW ALOFT WILL BRING SIGNIFICANT SNOWFALL TO THE HIGHER TERRAIN OF NORTHERN NEW MEXICO. THE GREATEST AMOUNTS...UP TO 9 INCHES...ARE MOST LIKELY ACROSS THE HIGHEST TERRAIN OF RIO ARRIBA COUNTY AS WELL AS THE HIGHER WEST FACING SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. NMZ002-004-031200- /O.CAN.KABQ.WS.W.0001.000000T0000Z-051203T1800Z/ /O.NEW.KABQ.SN.Y.0003.051203T0414Z-051203T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 914 PM MST FRI DEC 2 2005 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW ADVISORY FOR THE NORTHERN MOUNTAINS...WHICH IS IN EFFECT UNTIL 11 AM MST SATURDAY. THE WINTER STORM WARNING EARLIER IN EFFECT FOR THE SAME AREA HAS BEEN CANCELLED. SNOW SHOWERS WILL INCREASE THIS EVENING WITH SNOW LEVELS GRADUALLY LOWERING THROUGH THE NIGHT. SIGNIFICANT SNOW ACCUMULATIONS WILL BE MAINLY CONFINED TO ELEVATIONS NEAR AND ABOVE 7500 FEET MSL. THE SYSTEM NOW APPEARS TO HAVE A LITTLE LESS MOISTURE THAN ORIGINALLY INDICATED...WHICH SHOULD TRANSLATE TO A LITTLE LESS SNOW ACCUMULATION FOR MOST OF THE HIGH COUNTRY THAN EARLIER EXPECTED. THE SOUTHERN EXTENSION OF THE SAN JUAN MOUNTAINS IN NORTHERN RIO ARRIBA COUNTY SHOULD SEE THE MOST SNOWFALL...LOCALLY UP TO 9 INCHES OF NEW SNOW IS POSSIBLE ON WEST FACING SLOPES ABOVE 8500 FEET MSL NEAR THE COLORADO BORDER. HIGH ELEVATION COMMUNITIES IN NORTHERN RIO ARRIBA COUNTY SHOULD RECEIVE AMOUNTS RANGING FROM 3 TO 6 INCHES FROM THIS STORM SYSTEM. FURTHER EAST IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS... SIGNIFICANT SNOWFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS UP TO 8 INCHES ACROSS HIGH WEST FACING SLOPES ARE EXPECTED NEAR THE COLORADO BORDER. THE CITY OF SANTA FE SHOULD SEE A FEW RAIN SHOWERS LATE THIS EVENING MIXING WITH WET SNOW TOWARD DAWN BRINGING THE POTENTIAL FOR SLIGHT SNOW ACCUMULATIONS IN THE EASTERN FOOTHILLS. HIGHER ELEVATIONS IN THE JEMEZ MOUNTAINS SHOULD SEE LESS MOISTURE AND A LITTLE WARMER TEMPERATURES...THEREFORE LESSER SNOW AMOUNTS...MOST LIKELY IN THE 1 TO 4 INCH RANGE. STRONG WESTERLY WINDS OF 25 TO 35 MPH WILL PRODUCE AREAS OF BLOWING SNOW IN THE HIGH COUNTRY LOWERING VISIBILITIES TO LESS THAN ONE MILE AT TIMES. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ008-030515- /O.CAN.KABQ.SN.Y.0002.000000T0000Z-051203T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 914 PM MST FRI DEC 2 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE SNOW ADVISORY FOR THE WEST CENTRAL MOUNTAINS. SPOTTY 1 TO 3 INCH SNOW ACCUMULATIONS ARE LIKELY AT ELEVATIONS ABOVE 8000 FEET...BUT LOWER ELEVATIONS WILL SEE LITTLE OR NO ACCUMULATION. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this snow advisory went out at Dec 2, 2:55 AM MST, 1 hour 38 minutes earlier.
Area forecast discussion, Dec 2, 2:55 AM MST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 AM MST FRI DEC 2 2005 CORRECTED ZONES IN RED FLAG WARNING. .DISCUSSION...A LOT ON MY PLATE FOR MY FIRST SHIFT. NEW MEXICO AND MUCH OF THE SOUTHERN ROCKIES WILL STEADILY BECOME UNDER THE INFLUENCE OF A COLD BROAD CYCLONIC FLOW THROUGH THE FORECAST PACKAGE. TODAY WILL BE WARMEST DAY...ESPECIALLY EAST...WITH A GRADUAL COOL OFF THIS WEEKEND WITH A SIGNIFICANT DROP IN TEMPERATURES DURING THE EARLY AND MIDDLE PORTION OF NEXT WEEK. HIGHLIGHTS WILL REMAIN INTACT WITH ONE ADDITIONAL HIGHLIGHT BEING ADDED IN THE WEST. A DEEPENING WESTERLY AND MOIST FLOW WILL AFFECT THE WESTERN AND NORTHERN MOUNTAINS TONIGHT AS THE FIRST WAVE PUSHES INTO THE ROCKIES THIS AFTERNOON. A LEE SIDE TROUGH WILL DEEPEN AND COMBINE WITH STRONGER WINDS ALOFT TO PRODUCE WARM AND BREEZY TO WINDY CONDITIONS FROM THE CENTRAL MOUNTAINS EAST TO TEXAS BORDER TODAY. WESTERN AREAS WILL SEE BREEZY CONDITIONS WITH SOME WINDY PERIODS OVER AND NEAR THE MOUNTAINS. RED FLAG CONDITIONS ACROSS THE EAST CENTRAL PLAINS ARE A GIVEN AS THE RH LEVELS WILL REMAIN VERY LOW WITH DEWPOINTS REMAINING IN THE TEENS THIS MORNING. DOWNSLOPING WEST WINDS WILL WARM THE SURFACE WITH SOME POSSIBLE RECORDS IN THE EAST BEING CHALLENGED. THE BEST SHOT FOR SHOWERS AND SNOW OCCURS TONIGHT AND SATURDAY MORNING FOR THE WEST AND NORTH. AS MENTIONED FROM MY PREDECESSORS... TEMPERATURES NOT AS COLD AS ONE WOULD LIKE BUT GRADUAL COOLING AND HELP FROM EVAPORATIVE COOLING TONIGHT WILL BE ENOUGH TO GENERATE SIGNIFICANT MOUNTAIN SNOWS. WILL GO AHEAD AND UPGRADED THE WINTER STORM WATCH TO A WARNING FOR THE NORTHERN MOUNTAINS AND ADD A SNOW ADVISORY FOR THE WEST CENTRAL MOUNTAINS. WEST FACING SLOPES ALONG THE CHUSKAS...SAN JUANS AND SANGRE DE CRISTOS WILL BE FAVORED. SNOW LEVELS TO FALL TO AROUND 6000 FEET BY SATURDAY MORNING WHICH WILL BRING ABOUT A MIX OF RAIN AND SNOW TO LOWER ELEVATIONS. SNOW GRADUALLY TAPERS OFF WEST TO EAST SATURDAY AFTERNOON WITH RAIN/SNOW SHOWERS FAVORING THE NORTHERN TIER ZONES MOUNTAINS THROUGH SUNDAY. COLD AIR BEGINS TO SURGE SOUTH MONDAY THROUGH WEDNESDAY AS A COLD TROUGH OVER THE HEART OF THE COUNTRY DEEPENS FURTHER AS A STRONG SHORTWAVE DROPS SOUTH ALONG THE EASTERN SLOPES OF THE ROCKIES. FRIGID TEMPERATURES WILL FAVOR THE NORTHERN MOUNTAINS AND THE EAST. SNOW AT THIS TIME LOOKS TO BE LIGHT BUT THE COLD AIR AND OROGRAPHICS COULD COMBINE TO PRODUCE MODERATE AMOUNTS OVER A 2 TO 3 DAY PERIOD ACROSS FAVORED NORTHERN MOUNTAIN LOCATIONS. STAY TUNED FOR LATER UPDATES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 36 48 26 / 30 60 50 20 GALLUP.......................... 60 34 51 22 / 20 40 40 10 GRANTS.......................... 60 34 53 23 / 20 30 40 10 GLENWOOD........................ 67 34 62 29 / 0 5 10 0 CHAMA........................... 44 26 40 12 / 40 70 70 30 LOS ALAMOS...................... 55 32 48 22 / 10 40 40 20 RED RIVER....................... 41 24 36 12 / 20 60 60 30 TAOS............................ 52 28 44 21 / 10 40 50 10 SANTA FE........................ 55 34 50 25 / 5 30 40 10 SANTA FE AIRPORT................ 57 34 51 26 / 0 30 30 10 ESPANOLA........................ 59 30 54 23 / 5 40 40 20 ALBUQUERQUE HEIGHTS............. 63 41 58 34 / 0 20 20 5 ALBUQUERQUE VALLEY.............. 65 39 61 33 / 0 10 20 5 ALBUQUERQUE FOOTHILLS........... 61 38 57 29 / 0 20 20 10 ALBUQUERQUE WEST MESA........... 65 38 61 30 / 0 20 20 5 SOCORRO......................... 68 37 66 32 / 0 10 10 0 SANDIA PARK/CEDAR CREST......... 57 36 52 26 / 5 20 30 10 MORIARTY/ESTANCIA............... 61 32 55 27 / 0 10 20 5 CARRIZOZO....................... 66 40 60 33 / 0 0 5 0 RUIDOSO......................... 62 42 56 32 / 0 0 5 0 RATON........................... 61 29 48 18 / 5 20 20 20 LAS VEGAS....................... 60 38 51 25 / 5 20 20 10 ROY............................. 65 36 51 28 / 0 10 20 10 CLAYTON......................... 66 33 46 24 / 0 5 10 10 SANTA ROSA...................... 73 43 64 30 / 0 10 10 5 TUCUMCARI....................... 78 42 61 32 / 0 0 5 5 FORT SUMNER..................... 75 42 66 31 / 0 5 5 5 CLOVIS.......................... 76 44 64 35 / 0 0 5 5 PORTALES........................ 75 42 68 32 / 0 0 5 5 ROSWELL......................... 76 42 73 39 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM FRIDAY TO 5 PM FRIDAY FOR NMZ004-NMZ005- NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ020-NMZ021- NMZ026. RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR NMZ108. WINTER STORM WARNING FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ002- NMZ004. SNOW ADVISORY FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ008. && 49
Hazardous weather outlook, Dec 1, 3:45 PM MST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MST THU DEC 1 2005 NMZ001>021-026-021300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 345 PM MST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS ALOFT WILL INCREASE EVEN FURTHER ON FRIDAY. AT THE SURFACE... WINDY TO VERY WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF THE CENTRAL AND EAST WHERE GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED. A WIND ADVISORY HAS BEEN ISSUED FOR THE CENTRAL MOUNTAINS...ADJACENT EAST SLOPES AND EAST CENTRAL PLAINS. THE HIGH WINDS COMBINED WITH LOW HUMIDITY AND HIGH FIRE DANGER HAS ALSO PROMPTED A RED FLAG WARNING FOR MUCH OF THE EASTERN PLAINS ON FRIDAY. THE JETSTREAM WILL BRING PACIFIC MOISTURE TO NORTHERN NEW MEXICO LEADING TO SIGNIFICANT SNOW ACCUMULATIONS OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MOUNTAINS ALONG THE COLORADO BORDER. THEREFORE A WINTER STORM WATCH HAS BEEN ISSUED FROM FRIDAY NIGHT THROUGH SATURDAY MORNING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:33 AM MST | Winter Storm Warning | ABQ | 17 hr | |
| Dec 2, 3:23 PM MST | Wind Advisory | ABQ | 26 hr |
Nearby
Snow Advisories in New Mexico, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.